Mathematical Notes

, Volume 61, Issue 3, pp 301–312

Entire functions of bernstein's class that are not fourier-stieltjes transforms

  • A. M. Sedletskii

DOI: 10.1007/BF02355412

Cite this article as:
Sedletskii, A.M. Math Notes (1997) 61: 301. doi:10.1007/BF02355412


We consider certain subclasses of the class of entire functions of exponential type bounded on the real axis. We construct functions that belong to these subclasses but are not Fourier-Stieltjes transforms. Particular attention is given to the distribution of zeros of such functions. The results obtained allow us to study the stability of completeness of systems of exponentials inC andLp under small perturbations of the exponents.

Key words

entire functions of exponential typeBernstein's classdistribution of zeros

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • A. M. Sedletskii
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityRussia